# SDR 2007UALA05135

- Difficulty date: December 14, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 57,898 hours, 21,693 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEL LIGHT CONNECTOR BROKEN AT SEAT 13A.  REPLACED EEL CONNECTOR STRIP- OPS CHECKED NORMALLY.
